# SDR DALA2019031001649

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,565 hours, 27,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 WHILE IN ATL FOR ACCOMPLISHMENT OF WORK CARD, MAINTENANCE FOUND THE SHIM BETWEEN THE INBOARD DRAG FITTING AND FRONT SPAR ON THE RT WING MIGRATED. CORRECTIVE ACTION: REPAIR C/W IAW ER/A 575624-14AD REV. ORIG. (0977836)
